# SDR AALA201811029001

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,821 hours, 22,349 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AREAS OF WEAR AND 1 GOUGE ON THE LEFT FORWARD PINTLE PIN BEARING.  ACCOMPLISHED A PERMANENT REPAIR ON THE  BUSHING IAW EA 286478.
